# SDR ABXA20160205026

- Difficulty date: February 5, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPARTMENT, BILGE AREA, STATION 1562, CORROSION.  R & R REQUIRED PARTS & HARDWARE IAW SRM 51-40-02 PARA 4 & PARA 9.  CORRODED LEVEL 2, PN 146T1223-23, PART NAME SHEAR TIE, EXACT FS & BS LOCATION ON ACFT 1562.  EXACT STRINGER & WS LOCATION ON ACFT, STRINGER 38R - 38L.  ACFT WAS GNDED.
